A mirror theorem for toric stacks

File Description SizeFormat 
S0010437X15007356a.pdfPublished version735.79 kBAdobe PDFView/Open
Title: A mirror theorem for toric stacks
Authors: Coates, T
Corti, A
Iritani, H
Tseng, HH
Item Type: Journal Article
Issue Date: 1-Jun-2015
Date of Acceptance: 2-Oct-2014
ISSN: 0010-437X
Publisher: Cambridge University Press (CUP)
Start Page: 1878
End Page: 1912
Journal / Book Title: Compositio Mathematica
Volume: 151
Issue: 10
Copyright Statement: This journal is © Foundation Compositio Mathematica 2015. This article is distributed with Open Access under the terms of the Creative Commons Attribution License (, which permits unrestricted reuse, distribution, and reproduction in any medium, provided that the original work is properly cited.
Publication Status: Published
Appears in Collections:Pure Mathematics
Faculty of Natural Sciences

This item is licensed under a Creative Commons License Creative Commons